Header

UZH-Logo

Maintenance Infos

Central limit theorems in the configuration model


Barbour, A D; Röllin, Adrian (2019). Central limit theorems in the configuration model. Annals of Applied Probability, 29(2):1046-1069.

Statistics

Citations

Dimensions.ai Metrics
2 citations in Web of Science®
2 citations in Scopus®
Google Scholar™

Altmetrics

Downloads

0 downloads since deposited on 07 Feb 2020
0 downloads since 12 months

Additional indexing

Item Type:Journal Article, refereed, original work
Communities & Collections:07 Faculty of Science > Institute of Mathematics
Dewey Decimal Classification:510 Mathematics
Uncontrolled Keywords:Statistics, Probability and Uncertainty, Statistics and Probability
Language:English
Date:1 April 2019
Deposited On:07 Feb 2020 10:12
Last Modified:07 Feb 2020 10:14
Publisher:Institute of Mathematical Statistics
ISSN:1050-5164
OA Status:Closed
Free access at:Publisher DOI. An embargo period may apply.
Publisher DOI:https://doi.org/10.1214/18-aap1425
Related URLs:https://arxiv.org/abs/1710.02644

Download

Closed Access: Download allowed only for UZH members